Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 15, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Mar 31, 2011, 10:14 AM EDT for Hernando County, Sumter County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2011, 10:14 AM EDT (14:14 UTC)
- Expired
- Mar 31, 2011, 10:45 AM EDT
- In force
- 31 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hernando County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 105 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 6:00 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 2.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 728 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 543 m²/s²
- 0-3 km storm-relative helicity
- 606 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
546 WUUS52 KTBW 311414 SVRTBW FLC053-119-311445- /O.NEW.KTBW.SV.W.0015.110331T1414Z-110331T1445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 1014 AM EDT THU MAR 31 2011 THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN SUMTER COUNTY IN FLORIDA. EASTERN HERNANDO COUNTY IN FLORIDA. * UNTIL 1045 AM EDT * AT 1009 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF RIDGE MANOR... OR 9 MILES SOUTHWEST OF BUSHNELL...AND MOVING EAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RIDGE MANOR. BUSHNELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON FOR WESTERN FLORIDA. && LAT...LON 2867 8227 2872 8194 2852 8194 2850 8227 TIME...MOT...LOC 1415Z 263DEG 40KT 2859 8214 $$ JOHNSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 9:58 AM EDT, 16 minutes earlier.
Area forecast discussion, Mar 31, 9:58 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
958 AM EDT THU MAR 31 2011
.UPDATE...BUSY MORNING ACROSS WEST CENTRAL FLORIDA WITH INTENSE
AREA OF THUNDERSTORMS SPAWNING MULTIPLE TORNADOES. THE GRIDS WILL
ONLY BE UPDATED FOR MAJOR CHANGES SUCH AS ANY CHANGES TO OUR
WATCHES.
EXPECT THIS LINE OF SHOWERS AND STORMS TO CONTINUE THROUGH AT
LEAST MID AFTERNOON BEFORE A COLD FRONT PUSHES THE ACTIVITY OUT TO
THE EAST.
&&
.AVIATION...
STRONG TO SEVERE CONVECTION REMAINING NORTH OF THE TERMINAL SITES
EARLY THIS MORNING WITH A SOUTHWARD PROGRESSION NOTED IN RADAR
DATA. EXPECT AN INCREASE IN MVFR/IFR CONDITIONS AT PIE-TPA-SRQ
LATER THIS MORNING INTO EARLY THIS AFTERNOON. SRQ AND FMY-RSW WILL
SEE AN INCREASE IN CONVECTIVE ACTIVITY MID-LATER AFTERNOON AS THE
FRONTAL SYSTEM PUSHES SOUTH AND EAST...OTHERWISE VFR CONDITIONS
EXPECTED OVER SOUTHERN TERMINALS THROUGH THE EARLY AFTERNOON.
&&
.MARINE...HAZARDOUS WEATHER CONDITIONS EXIST OVER THE COASTAL
WATERS TODAY. NUMEROUS SHOWERS AND STORMS...SOME SEVERE...WILL
CONTINUE THROUGH MUCH OF THE DAY. THE ACTIVITY HAS BEEN PRIMARILY
NORTH OF TARPON SPRINGS BUT WILL SOON MOVE SOUTHEAST ACROSS THE
REMAINDER OF THE WATERS.
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING
FOR ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO TARPON
SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-TARPON SPRINGS TO
SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT
20 TO 60 NM.
&&
UPDATE/MARINE...JILLSON
AVIATION...LAMARREHazardous weather outlook, Mar 31, 5:52 AM EDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 552 AM EDT THU MAR 31 2011 FLZ039-042-043-048>052-055>057-060>062-065-312200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 552 AM EDT THU MAR 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A COLD FRONT WILL MOVE ACROSS THE AREA LATER TODAY BRINGING SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS COULD BE STRONG TO SEVERE AND PRODUCE DAMAGING WINDS AND AN ISOLATED TORNADO. OTHERWISE STORMS WILL CONTAIN DEADLY LIGHTNING AND LOCALLY HEAVY RAINFALL RESULTING IN MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. ...RIP CURRENT IMPACT... MODERATE SOUTH TO SOUTHWEST WINDS TODAY WILL ALLOW FOR A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER INTO DEEPER WATER. TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. ANOTHER METHOD OF ESCAPE IS TO LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE FORCE WEAKENS. THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM THE CURRENT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE NEEDED. CARLISLE
In the hours before
Local storm report, Mar 31, 9:16 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
916 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM TORNADO 3 ENE LUTZ 28.16N 82.42W
03/31/2011 HILLSBOROUGH FL BROADCAST MEDIA
NUMEROUS REPORTS OF TORNADO AND FUNNEL THAT MOVED FROM
ODESSA TO NEAR LUTZ TO NEAR INTERSTATE 75 JUST SOUTH OF
THE PASCO COUNTY LINE. TIME ESTIMATED BASED ON RADAR.
&&
NOAHLocal storm report, Mar 31, 9:27 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
927 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 AM TORNADO 5 N KATHLEEN 28.19N 82.03W
03/31/2011 POLK FL EMERGENCY MNGR
NUMEROUS REPORTS OF TORNADO NORTH OF KATHLEEN.
&&
NOAHLocal storm report, Mar 31, 9:32 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
932 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FUNNEL CLOUD 9 N GIBSONIA 28.24N 81.99W
03/31/2011 POLK FL EMERGENCY MNGR
VISUAL ON FUNNEL. NOT ON GROUND AT TIME.
&&
NOAHSpecial weather statement, Mar 31, 9:36 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
936 AM EDT THU MAR 31 2011
FLZ042-043-048-049-311415-
SUMTER-HERNANDO-CITRUS-PASCO-
936 AM EDT THU MAR 31 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
PASCO...SOUTHERN CITRUS...HERNANDO AND CENTRAL SUMTER COUNTIES FOR
STRONG THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL 1015 AM
EDT...
AT 932 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED NEAR WEEKI WACHEE...OR 8 MILES NORTH OF
SPRING HILL...MOVING EAST AT 35 MPH WILL AFFECT WEEKI WACHEE...SPRING
HILL...HERNANDO BEACH AND CHASSAHOWITZKA.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 301 AND 321.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS.
&&
LAT...LON 2844 8268 2846 8269 2848 8267 2852 8268
2859 8265 2866 8268 2870 8265 2871 8268
2874 8268 2875 8265 2876 8268 2879 8267
2884 8206 2847 8196 2839 8271 2842 8271
TIME...MOT...LOC 1337Z 252DEG 31KT 2857 8256
JOHNSONSpecial weather statement, Mar 31, 9:39 AM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
939 AM EDT THU MAR 31 2011
FLZ039-311430-
LEVY-
939 AM EDT THU MAR 31 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR LEVY COUNTY FOR
STRONG THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL 1030 AM
EDT...
AT 937 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED 13 MILES WEST OF CEDAR KEY...MOVING
NORTHEAST AT 60 MPH WILL AFFECT CEDAR KEY...OTTER CREEK AND
CHIEFLAND.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS.
&&
LAT...LON 2936 8307 2945 8301 2959 8278 2924 8243
2913 8281 2916 8282 2918 8298 2915 8300
2916 8303 2914 8302 2909 8307 2914 8305
2913 8310 2918 8306 2922 8309 2924 8307
2930 8316
TIME...MOT...LOC 1339Z 247DEG 50KT 2920 8323
JOHNSONLocal storm report, Mar 31, 10:11 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1011 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM NON-TSTM WND DMG BROOKSVILLE 28.55N 82.39W
03/31/2011 HERNANDO FL EMERGENCY MNGR
NUMEROUS REPORTS OF TREE DAMAGE AND POWER LINES DOWN IN
AND AROUND THE BROOKSVILLE AREA. SOME REPORTS TO 911 MAY
BE FROM YESTERDAYS SEVERE WEATHER.
&&
NOAHThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:57 PM EDT | Special Marine Warning | TBW | 63 min | |
| Mar 31, 1:06 AM EDT | Special Marine Warning | TBW | 54 min | |
| Mar 31, 4:50 AM EDT | Small Craft Advisory | TBW | 17 hr | |
| Mar 31, 5:47 AM EDT | Special Marine Warning | TBW | 58 min | |
| Mar 31, 6:10 AM EDT | Tornado Warning | TBW | Hernando, Pasco | 50 min |
| Mar 31, 6:23 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco, Pinellas | 52 min |
| Mar 31, 6:43 AM EDT | Special Marine Warning | TBW | 62 min | |
| Mar 31, 7:15 AM EDT | Special Weather Statement | TBW | Polk | 45 min |
| Mar 31, 7:30 AM EDT | Severe Thunderstorm Warning | TBW | Polk | 45 min |
| Mar 31, 7:49 AM EDT | Special Marine Warning | TBW | 26 min | |
| Mar 31, 7:53 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco, Pinellas | 52 min |
| Mar 31, 8:24 AM EDT | Tornado Warning | TBW | Hillsborough, Pasco, Pinellas | 51 min |
| Mar 31, 8:38 AM EDT | Special Weather Statement | TBW | Levy | 52 min |
| Mar 31, 8:47 AM EDT | Special Marine Warning | TBW | 58 min | |
| Mar 31, 8:57 AM EDT | Tornado Warning | TBW | Hillsborough, Pasco, Polk | 33 min |
| Mar 31, 9:13 AM EDT | Special Marine Warning | TBW | 92 min | |
| Mar 31, 9:14 AM EDT | Special Weather Statement | TBW | Citrus, Hernando | 46 min |
| Mar 31, 9:26 AM EDT | Special Marine Warning | TBW | 94 min | |
| Mar 31, 9:29 AM EDT | Tornado Warning | TBW | Polk | 19 min |
| Mar 31, 9:36 AM EDT | Special Weather Statement | TBW | Hernando, Sumter | 39 min |
| Mar 31, 9:37 AM EDT | Areal Flood Advisory | TBW | Citrus, Hernando, Pasco, Polk, Sumter | 113 min |
| Mar 31, 9:39 AM EDT | Special Weather Statement | TBW | Levy | 51 min |
| Mar 31, 9:44 AM EDT | Tornado Warning | TBW | Citrus, Hernando, Sumter | 31 min |
| Mar 31, 10:09 AM EDT | Special Marine Warning | TBW | 51 min | |
| Mar 31, 10:29 AM EDT | Tornado Warning | TBW | Pinellas | 61 min |
| Mar 31, 10:37 AM EDT | Special Weather Statement | TBW | Citrus | 38 min |
| Mar 31, 10:52 AM EDT | Special Marine Warning | TBW | 23 min | |
| Mar 31, 11:09 AM EDT | Special Marine Warning | TBW | 66 min | |
| Mar 31, 11:14 AM EDT | Tornado Warning | TBW | Hillsborough, Pinellas | 46 min |
| Mar 31, 11:22 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pinellas | 38 min |
| Mar 31, 11:35 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Polk | 40 min |
| Mar 31, 11:47 AM EDT | Areal Flood Advisory | TBW | Hillsborough, Pinellas | 88 min |
| Mar 31, 11:51 AM EDT | Tornado Warning | TBW | Hillsborough, Polk | 39 min |
| Mar 31, 11:57 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Polk | 33 min |
| Mar 31, 12:01 PM EDT | Special Marine Warning | TBW | 59 min | |
| Mar 31, 12:01 PM EDT | Severe Thunderstorm Warning | TBW | Manatee | 44 min |
| Mar 31, 12:10 PM EDT | Special Weather Statement | TBW | Pinellas | 50 min |
| Mar 31, 12:13 PM EDT | Tornado Warning | TBW | Polk | 32 min |
| Mar 31, 12:16 PM EDT | Flash Flood Warning | TBW | Polk | 59 min |
| Mar 31, 12:23 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 22 min |
| Mar 31, 12:25 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pinellas | 35 min |
| Mar 31, 12:27 PM EDT | Special Marine Warning | TBW | 63 min | |
| Mar 31, 12:53 PM EDT | Special Weather Statement | TBW | Polk | 52 min |
| Mar 31, 1:02 PM EDT | Special Marine Warning | TBW | 118 min | |
| Mar 31, 1:25 PM EDT | Areal Flood Advisory | TBW | Hillsborough, Manatee, Pinellas, Polk | 2 hr |
| Mar 31, 1:29 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee | 31 min |
| Mar 31, 1:34 PM EDT | Special Weather Statement | TBW | Hillsborough, Pinellas | 41 min |
| Mar 31, 2:01 PM EDT | Special Weather Statement | TBW | Manatee | 44 min |
| Mar 31, 2:29 PM EDT | Special Weather Statement | TBW | Manatee, Sarasota | 46 min |
| Mar 31, 2:33 PM EDT | Special Marine Warning | TBW | 57 min | |
| Mar 31, 3:13 PM EDT | Special Weather Statement | TBW | Hernando, Sumter | 47 min |
| Mar 31, 3:16 PM EDT | Special Weather Statement | TBW | Pinellas | 44 min |
| Mar 31, 3:18 PM EDT | Special Marine Warning | TBW | 12 min | |
| Mar 31, 3:21 PM EDT | River Flood Warning | TBW | Pasco | 7 days |
| Mar 31, 3:21 PM EDT | River Flood Warning | TBW | Hillsborough | 3 days |
| Mar 31, 3:35 PM EDT | Special Marine Warning | TBW | 115 min | |
| Mar 31, 4:27 PM EDT | Special Weather Statement | TBW | Manatee, Polk | 63 min |
| Mar 31, 4:39 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Hillsborough, Manatee, Sarasota | 36 min |
| Mar 31, 4:51 PM EDT | Severe Thunderstorm Warning | TBW | Manatee, Sarasota | 24 min |
| Mar 31, 5:18 PM EDT | Special Marine Warning | TBW | 57 min | |
| Mar 31, 5:22 PM EDT | Special Weather Statement | TBW | DeSoto, Hardee, Highlands, Sarasota | 53 min |
| Mar 31, 6:03 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco, Pinellas | 29 min |
| Mar 31, 6:14 PM EDT | Special Marine Warning | TBW | 61 min | |
| Mar 31, 7:47 PM EDT | Special Marine Warning | TBW | 58 min | |
| Mar 31, 7:55 PM EDT | Special Weather Statement | TBW | Charlotte | 50 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.